# SDR COMA9960532

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE N1 VIB 2.7 ABOVE LIMITS.  BALANCED ENGINE TO ACCEPTABLE LIMITS.
